# SDR SWAA2022021692124

- Difficulty date: May 1, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 193AR LOWER INBOARD FASTENER HOLES ARE OBLONG AND ELONGATED (MARKED) / REPAIRED FASTENER HOLES ALONG LOWER EDGE AS MARKED ON PANEL 193AR. IAW B737-700 SRM 53-40-70-1A-1 ALLOWABLE DAMAGE 1; SRM 53-40-70-2R-1 REPAIR 1; SRM 51-70-05-2R-8 REPAIR 8; SRM 51-70-05-2R-0 REPAIR GENERAL; AMM 51-21-99-300-801.
